MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENDOVIVE STANDARD PEG KIT; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

BOSTON SCIENTIFIC CORPORATION ENDOVIVE STANDARD PEG KIT; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number M00568211
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The complainant indicated that the device was disposed and will not be returned for evaluation; therefore, a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that an endovive standard peg kit push method was used during a percutaneous endoscopic gastrostomy (peg) placement procedure (b)(6) 2020.According to the complainant, during the procedure, when the physician was placing the peg tube, it pulled apart.The procedure was completed with a new endovive standard peg kit push method.There were no patient complications reported as a result of this event.

Brand Name
ENDOVIVE STANDARD PEG KIT
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key10075322
Report Number3005099803-2020-01992
Device Sequence Number14165110
Product Code KNT
UDI-Device Identifier08714729285205
UDI-Public08714729285205
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K031538
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/16/2021
Device Model NumberM00568211
Device Catalogue Number6821
Device Lot Number0024446328
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/01/2020
Initial Report FDA Received Date05/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1